# SDR MASA20210729327

- Difficulty date: July 29, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH690337785
- Condition: Damaged
- Location: Bs 629-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BAGGAGE BAY DOOR SORROUND STRUCTURE CLOSING SKIN WAS FOUND WITH 2EA. AREAS OF WEAR DAMAGE BETWEEN FS 629 - FS 661+16, STGR25L - STGR26. PERFORMED PERMANENT REPAIR AIW CRJ700/900 SRM 53-31-23-001-001-A02, ITEM 57B, EA 79-2021-195.  
(PART/DEFECT LOCATION: FS629 - FS 661+16, STGR25L- STGR26 )
